Determinantal Identities of Generalized Fibonacci-Like Sequence

Yogesh Kumar Gupta

Abstract


Determinants have played a significant part in various areas in mathematics. For instance, they are quite useful in the analysis and solution of system of linear equations. There are different perspectives on the study of determinant. In this paper we present some determinant identities of generalized Fibonacci-Like sequence are presented.

Full Text:

PDF

References


A. F. Horadam: A Generalized Fibonacci sequence, American Mathematical Monthly, Vol. 68. (5), 1961, 455-459.

Benjamin A., Cameron N. and Quinn J., Fibonacci Determinants-A Combinatorial Approach,

Fibonacci Quarterly, Vol. 45, No.1 (2007), 39-55.

Bicknell-Johnson M. and Spears C. P., Classes Of Identities For the Generalized Fibonacci

number Gn= Gn-1 + Gn-2, n ‚Č• 2. from Matrices with Constant valued Determinants,

Fibonacci Quarterly, Vol. 34, No.2 (1996), 121-128.

Panwar, Y. K., Generalized Fibonacci Sequences, LAP, Germany, (2012).

Singh, B, Sikhwal, O. and Bhatnagar, S., Fibonacci-Like Sequence & Its Properties, Int. J.

Contemp. Math. Science, Vol. 5, No. 18 (2010), 859-868.

Singh, M., Gupta, Y. and Sikhwal, O., Generalized Fibonacci- Lucas Sequence Its

Properties, in Global Journal of Mathematical Analysis, Germany, Vol. 2, No. 3. (2014),

-168.

Singh, M., Sikhwal, O. and Gupta, Y., Identities of Generalized Fibonacci-Like Sequence,

Turkish Journal of Analysis and Number Theory, Vol. 2, No. 5 (2014), 170-175.

Cahill N. and Narayan D., Fibonacci and Lucas numbers s Tridigonal Matrix Determinants,

Fibonacci Quarterly, Vol. 42, No.3 (2004), 216-221.

Koshy, T., Fibonacci and Lucas Numbers with Applications, Wiley-Interscience

Publication, New York (2001).

Krattenthaler C., Advanced determinant calculus, Seminaire Lotharingien Combin, Article,

b42q, 67, 1999.

Krattenthaler C., Advanced determinant calculus: A Complement, Liner Algebra Appl., 68-

Macfarlane A. J., Use of Determinants to Present Identities Involving Fibonacci and Related

Numbers, Fibonacci Quarterly, Vol. 48, No.1(2010), 68-76.

Spivey M. Z., Fibonacci Identities via the Determinant sum property, College Mathematics

Journal, Vol.37, No.4 (2006), 286-289


Refbacks

  • There are currently no refbacks.


MAYFEB Journal of Electrical and Computer Engineering
MAYFEB TECHNOLOGY DEVELOPMENT
Toronto, Ontario, Canada